# SDR SCNA95234

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Part number: S106
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE COCKPIT DOOR OVERHEAD EMERGENCY LIGHT TESTED VERY DIM.  REMOVED AND REPLACED BATTERIES AND LIGHT TESTED GOOD.
